Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 35, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at Apr 25, 2021, 4:30 AM EDT. It took effect at Apr 26, 2021, 5:00 AM EDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2021, 4:30 AM EDT (08:30 UTC)
- In effect from
- Apr 26, 2021, 5:00 AM EDT
- Expired
- Apr 27, 2021, 11:57 AM EDT
- In force
- 31 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
638 WHUS71 KCAR 250830 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 430 AM EDT Sun Apr 25 2021 ANZ050>052-251630- /O.NEW.KCAR.SC.Y.0035.210426T0900Z-210427T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 430 AM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM MONDAY TO 10 AM EDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM, Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM and Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 5 AM Monday to 10 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Sinko
13 follow-up statements
369 WHUS71 KCAR 251517 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1117 AM EDT Sun Apr 25 2021 ANZ050>052-252330- /O.CON.KCAR.SC.Y.0035.210426T0900Z-210427T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1117 AM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO 10 AM EDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM, Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM and Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 5 AM Monday to 10 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
607 WHUS71 KCAR 251944 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 344 PM EDT Sun Apr 25 2021 ANZ050>052-260345- /O.CON.KCAR.SC.Y.0035.210426T0900Z-210427T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 344 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO 10 AM EDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM, Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM and Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 5 AM Monday to 10 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
384 WHUS71 KCAR 252216 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 616 PM EDT Sun Apr 25 2021 ANZ050>052-260630- /O.CON.KCAR.SC.Y.0035.210426T0900Z-210427T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 616 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO 10 AM EDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM, Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM and Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 5 AM Monday to 10 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ CB
727 WHUS71 KCAR 260117 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 917 PM EDT Sun Apr 25 2021 ANZ050>052-260930- /O.CON.KCAR.SC.Y.0035.210426T0900Z-210427T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 917 PM EDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO 10 AM EDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM, Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM and Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 5 AM Monday to 10 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
282 WHUS71 KCAR 260412 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1212 AM EDT Mon Apr 26 2021 ANZ050>052-261215- /O.CON.KCAR.SC.Y.0035.210426T0900Z-210427T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1212 AM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 10 AM EDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 5 AM early this morning to 10 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Sinko
875 WHUS71 KCAR 260731 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 331 AM EDT Mon Apr 26 2021 ANZ050>052-262030- /O.CON.KCAR.SC.Y.0035.210426T0900Z-210427T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 331 AM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 10 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Sinko
839 WHUS71 KCAR 261331 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 931 AM EDT Mon Apr 26 2021 ANZ050>052-262145- /O.CON.KCAR.SC.Y.0035.000000T0000Z-210427T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 931 AM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 10 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
882 WHUS71 KCAR 262008 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 408 PM EDT Mon Apr 26 2021 ANZ050>052-270415- /O.CON.KCAR.SC.Y.0035.000000T0000Z-210427T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 408 PM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 10 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
362 WHUS71 KCAR 262209 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 609 PM EDT Mon Apr 26 2021 ANZ050>052-270615- /O.CON.KCAR.SC.Y.0035.000000T0000Z-210427T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 609 PM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 10 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ CB
475 WHUS71 KCAR 270120 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 920 PM EDT Mon Apr 26 2021 ANZ050>052-270930- /O.CON.KCAR.SC.Y.0035.000000T0000Z-210427T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 920 PM EDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 10 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ CB
177 WHUS71 KCAR 270732 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 332 AM EDT Tue Apr 27 2021 ANZ052-270845- /O.CAN.KCAR.SC.Y.0035.000000T0000Z-210427T1400Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 332 AM EDT Tue Apr 27 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ ANZ050-051-271545- /O.EXT.KCAR.SC.Y.0035.000000T0000Z-210427T1600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 332 AM EDT Tue Apr 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until noon EDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Sinko
964 WHUS71 KCAR 270953 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 553 AM EDT Tue Apr 27 2021 ANZ050-051-271600- /O.CON.KCAR.SC.Y.0035.000000T0000Z-210427T1600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 553 AM EDT Tue Apr 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until noon EDT today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Sinko
550 WHUS71 KCAR 271557 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1157 AM EDT Tue Apr 27 2021 ANZ050-051-271700- /O.CAN.KCAR.SC.Y.0035.000000T0000Z-210427T1600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1157 AM EDT Tue Apr 27 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Wind gusts and wave heights have fallen below Advisory criteria and are forecast to remain below this afternoon. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 12:48 AM EDT, 3 hours 42 minutes earlier.
Area forecast discussion, Apr 25, 12:48 AM EDT, 3 hours 42 minutes before
Area Forecast Discussion National Weather Service Caribou ME 1248 AM EDT Sun Apr 25 2021 .SYNOPSIS... High pressure will exit across the Maritimes overnight. Low pressure will track into Nova Scotia on Sunday then move north across the Maritimes Monday. High pressure builds into the area Tuesday and Wednesday. A frontal boundary is expected to approach the region from the west on Thursday. && .NEAR TERM /THROUGH TODAY/... Update... A nearly stationary frontal boundary will remain across northern Maine overnight while an upper level disturbance crosses the region. Generally expect mostly clear/partly cloudy skies across the forecast area overnight. An isolated rain shower is also possible across west-central areas into the early morning hours. Overnight low temperatures will range from around 30 to the mid 30s across northern portions of the forecast area, to the upper 30s to lower 40s Downeast. Have updated the forecast to adjust for current conditions along with overnight temperatures, clouds and shower chances. Previous Discussion... The stalled front will move back to the n on Sunday as low pres lifts up across Quebec. An increasing s flow will allow for increasing moisture through the mid levels along w/some forcing to set the stage for some rain or rain showers. There is also some upper level difluence to aid in the available forcing. Timing for the rain looks to after mid morning. Given the open upper trof and the airmass being mainly a continental airmass, not expecting anything heavy in regards to rainfall. Maybe up to 0.25 inches by late afternoon mainly across the wrn and the northern border. The mdl soundings from the NAM and GFS do show some parameters pointing to the threat for an embedded tstm, such as the SB CAPE of around 200 joules and modest lapse rates. The offset to this potential is the weak shear and that by the time the moisture profile deepens, the steep lapse rates will have shifted off to the east. Confidence is low for tstms, and the decision was to not include any mention of thunder. The later shifts can assess this potential && .SHORT TERM /TONIGHT THROUGH TUESDAY/... On Sunday night into Monday morning, a northern stream shortwave with negative tilt will phase with the big southern stream low currently in the southeastern US. The timing looks a bit late and east for this forecast area with the intensifying low moving towards Nova Scotia and into the Gulf of St Lawrence on Monday morning. This means much less rainfall for the forecast area. Amounts will be less than a third of an inch and the most will occur in northern zones where Atlantic moisture will wrap back towards the closed upper low Monday into Monday night. The closed upper low will feature enough cold air aloft to change P-type to snow early Monday for the North Woods and Saint John Valley...and then for all of northern Aroostook County Monday night. Amounts aren't expected to be more than an inch or two with marginal boundary layer temps. The biggest concern on Monday will be the tight pressure gradient on the backside of the low and winds gusting to 40mph across the entire area Monday afternoon. For the remainder of the period the closed upper low in the Maritimes will slowly drift to the NE with a blocking high over the Atlantic impeding progress. This means slowly decreasing winds, clouds and PoPs Monday night into Tuesday. Warm advection and less cloud cover should produce high temperatures on Tuesday that are at least 10F warmer. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... Tuesday night will feature high pressure and light winds with lows dropping into the 30s. The rest of the forecast period features a lot of disagreement between various models, starting with the timing and placement of a shortwave and warm front on Wednesday. The 24/12Z ECMWF is at odds with the previous model run and most of today's other 12Z models. The preferred scenario is the warm front lifts across the area Wednesday night and tends to stall Thursday as an upper level ridge strengthens off the SEern US coast. Low pressure then kicks out from the midwestern US and moves across the area Friday into Saturday...possibly with some fairly decent rainfall. Will go with milder temperatures Wednesday and Thursday, and then cooler on Friday and Saturday when cloud cover and steadier precip seems more assured. && .AVIATION /05Z SUNDAY THROUGH THURSDAY/... NEAR TERM: VFR conditions are expected overnight with light winds. On Sunday, VFR to start for all terminals, but cigs should lower to MVFR across KBGR and KBHB by later in the afternoon. MVFR cigs should hold off until early evening from KHUL northward. SSE winds 5 to 10 kts. .SHORT TERM: Sunday night...MVFR tempo IFR due to rain and cigs, light winds Monday into Tuesday morning...MVFR north of HUL and GNR, tempo IFR in snow showers, NW winds gusting to 40kt Tuesday afternoon into Wednesday afternoon...VFR. NW winds gusting to 25kt Tuesday afternoon, light on Weds. Wednesday night into Thursday...Chance of IFR due to rain and low cigs. Light winds. && .MARINE... NEAR TERM: Winds/seas below small craft advisory levels overnight through Sunday. Visibilities lowering in developing rain Sunday afternoon. SHORT TERM: Advisory conditions are expected to develop late Sunday night and persist into Tuesday morning. At this point, that appears to the biggest issue on waters through the period. Don't see much risk of a gale. && .TIDES/COASTAL FLOODING... Higher astronomical tides start on Sunday and continue into early next week. There is storm surge expected later Sunday night, but the high tide is expected near 1015PM. As a result, coastal flooding is not likely unless the storm timing and intensity changes. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...None. MARINE...None. && Near Term...Norcross/Hewitt Short Term...MCW Long Term...MCW Aviation...Norcross/Hewitt/MCW Marine...Norcross/MCW Tides/Coastal Flooding...MCW
Hazardous weather outlook, Apr 24, 5:01 PM EDT, 11 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 501 PM EDT Sat Apr 24 2021 MEZ001>006-010-011-015>017-029>032-252115- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- 501 PM EDT Sat Apr 24 2021 This Hazardous Weather Outlook is for Central Highlands Maine, Coastal DownEast Maine, Far Eastern Maine, Far Northern Maine, Interior DownEast Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-252115- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 501 PM EDT Sat Apr 24 2021 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
Nearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.